| Catalog Number |
00700005620 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Aseptic loosening (4883)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a hip surgery.Subsequently the patient is experiencing pain and is planning to be revised due to a loose cup.The revision date has not yet been scheduled.Attempts have been made and all available information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: 00489405810 - trabecular metal acetabular revision system acetabular augment - 63392067; 00625006550 - bone screw self-tapping 6.5 mm dia.50 mm length - 64561604; 00662406550 - bone screw self-tapping 50 mm length 6.5 mm dia.- 63704590; 00662406540 - bone screw self-tapping 40 mm length 6.5 mm dia.- 64645209; 11-300814 - arcos 14 x 150 mm spl tpr dist - 774180; 11-300818 - arcos 18 x 150 mm spl tpr dist - 147420; 010000903 - g7 10 deg e1 liner 40 mm f - 3743858; 11-301331 - arcos con sz a hi 70 mm - 138850; 650-1058 - cer bioloxd option hd 40 mm - 2993268; 650-1067 - cer option type 1 tpr sleve +3 - 3031106.H10: this device was erroneously reported under an incorrect mfr, and is now being submitted under the appropriate mfr.See original report 0001822565-2024-02532.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.